MAUDE Adverse Event Report: BIOMET UK LTD. ARCOM 28MM RNGLOC LNR HWALL 23; HIP PROSTHESIS

BIOMET UK LTD. ARCOM 28MM RNGLOC LNR HWALL 23; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cocr hd xl nk 32 +8mm 12/14, part# p0206e32 and lot# 00j3235769, bihapro shell ha/pc d62 w/plgs th plugs with part# 165748t and lot# 3380341, taperloc bmpc 12.5x145mm 12/14 with part# 650-0555bm and lot# 3249776.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00625, 3002806535-2019- 00627,3006946279-2019-00335.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Premature loosening of hip prosthesis.This report is based on allegations set forth in patients notice and the allegations there in are unverified.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
ARCOM 28MM RNGLOC LNR HWALL 23
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8825885
Report Number3002806535-2019-00626
Device Sequence Number11426578
Product Code LPH
UDI-Device Identifier00880304202337
UDI-Public00880304202337
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberN/A
Device Catalogue Number11-105903
Device Lot Number3220734
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;